# SDR P5CA2017123100385

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,235 hours, 2,957 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 215N04468
- Part serial: CFL8978B
- Condition: Failed
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSURE EICAS MESSAGE.AND RT ENGINE OIL PRESSURE LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE OIL PRESSURE SWITCH IAW AMM 79-33-00, PERFORMED A LOW OIL PRESSURE WARNING SYSTEM TEST AND TESTED NORMAL IAW AMM 71-00-00.  PERFORMED ENGINE TEST NR 3 IDLE LEAK CHECKED GOOD,  NO LEAKS FOUND.
